Thank you for inquiring about my grandmother. Unfortunately things didn't go as I had hoped, and we never really got to see whether the laetrile could've benefited her in the long term. But to give you a run down - we had her on laetrile tablets for a couple of weeks, and be it placebo, coincidence, or otherwise, she really did start to perk up - she said she was breathing easier (she had lung cancer), and just generally felt a little better - whatever the cause, it was wonderful seeing her smile and back to her lively self!
However, when my uncle got wind of her taking laetrile, he did everything in his power to stop her from taking it, and sadly, he succeeded. He's a nurse, and only believes in what 'real' doctors say - so basically he didn't want to put hope into anything, he wanted to let her die without a fight (cos that's all that doctors seem to do when cancer is deemed terminal, especially in the elderly). So after a couple of weeks, she was taken off the tablets. This occurred about 3 weeks ago. Shortly after the withdrawal of these tablets (again, be it coincidence or otherwise), she deteriorated rapidly, and sadly, passed away early yesterday morning.
There are now accusations flying everywhere, and what should be a time reserved for grieving for my nanna, has now turned into a time where my family is being torn with politics.
Me and my dad continue to take preventative doses of B17 and will do so indefinitely - but in terms of my nanna, I guess we'll never know if continued laetrile treatment could've prolonged her life any. I firmly believe that it did have some positive effects, even in the short time she was taking it. But with that said, we probably didn't get to her quick enough to be able to seriously attack the cancer cells - it was obviously a pretty aggressive bout of cancer as it all happened very quickly.
I wish I had some more conclusive info to pass on - all I know is, if I should ever get cancer (which I shouldn't as I'm taking b17!) I will definitely be incorporating laetrile therapy into my treatment - it makes too much sense to me to just dismiss it as 'quackery'.
Don't believe everything you know